A 46-year-old male asked:
I take celestamine 1 tb 4 x a day. after the two days it makes me too drowsy so i stopped during the day and im only taking at night is it ok?
1 doctor answer • 1 doctor weighed in
Pathology 49 years experience
Depends: If taking it only at night controls your symptoms, it is probably okay. However, you should discuss it with the doctor who prescribed it.
Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
408 viewsAnswered >2 years ago
Last updated Jul 12, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.